skin-hair-icon
Brown spots that are increasing
Brown spots under the arm that are increasing past 3 years. New ones are also appearing. My son is 16 year old. Pls help what is this and what to do.
37 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Don't worry...suffering from fungus pityriasis versicolor causing this brown spots.. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Are they present since 3 years or they vanish and reappear?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It can be pityriasis versicolor which is a fungal infection. Specific treatment cures the condition. Kindly consult online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.,
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.